# SDR 2001UALA00010

- Difficulty date: January 8, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Aircraft time: 63,540 hours, 36,265 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED AN AMBER ALERT LANDING DUE TO RIGHT GEAR RED LIGHT LOCK DOWN INDICATION.  *S/D*  FOUND RIGHT MAIN GEAR DOWNLOCK SENSOR BAD.  REPLACED SENSOR.  OPS CHECK OK.
